# SDR UALA2013020500700

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,783 hours, 13,876 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 246 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO PUNCH HOLES ON FWD FACE OF BS 246 RBL 12 VERTICAL WEB LOWER AREA.  BS 246 FLOORBEAM AT RBL 12 VERTICAL WEB LOWER AREA HOLES REPAIRED PER ECRA 5310-05679 PART 1.
